American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Christian Wegner. The $K$-theoretic Farrell-Jones conjecture for CAT(0)-groups. Proc. Amer. Math. Soc. 140 (2012) 779-793. MR 2869063.
Abstract, references, and article information   
View Article: PDF

[2] John R. Klein and E. Bruce Williams. The ``fundamental theorem'' for the algebraic $K$-theory of spaces. III. The nil-term. Proc. Amer. Math. Soc. 136 (2008) 3025-3033. MR 2407063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roland Schwänzl and Ross Staffeldt. The Seifert-van Kampen theorem and generalized free products of $S$-algebras. Proc. Amer. Math. Soc. 130 (2002) 3193-3208. MR 1912997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanisław Betley. On the homotopy groups of $A(X)$ . Proc. Amer. Math. Soc. 98 (1986) 495-498. MR 857948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1